# SDR K3HA980119

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 11036825
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN FORWARD GALLEY ILLEGIBLE.  REPLACED SIGN COVER WITH SERVICEABLE UNIT GOOD PER MM 33-50-00.
